# SDR USAA010656

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED, BS 947 TO 1006, LBL 50.  REMOVED AND REPLACED Z-ANGLE PER SRM 51-10-2.  (M)
